# SDR SWIA972403

- Difficulty date: February 26, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 6,889 hours, 10,459 cycles
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF INBOARD LEFT AND RIGHT STAB AND INBOARD LEFT AND RIGHT WING DEICE LIGHT CAME ON BOTH TIMERS IN HEAVY AND LIGHT CYCLE.  RETURNED TO LAX.  INSTALLED SERVICEABLE RIGHT FOWARD EJECTOR VALVE FOR BOOTS IAW 30-10-00.  RAN ENGINE AND OPS CHECK GOOD.  REINSTALLED PANEL AND ALL CHECKS OK AT THIS TIME.  S/N ON P1263, S/N OFF N1671.
